| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer, clinician got into the vein and put the introducer in but could not thread the picc.She was able to remove the picc without any problem but after removing the picc she checked the wire and noted it was bent it 2 places and was dangling from those 2 places.Pieces did not break off.We did not use any great force to pull or push in the picc as we never forcefully with piccs or wires.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.